Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/18884
Title: Interior penalty bilinear IFE discontinuous Galerkin methods for elliptic equations with discontinuous coefficient
Authors: He, X
Lin, T
Lin, Y 
Keywords: Adaptive mesh
Discontinuous Galerkin
Immersed interface
Interface problems
Penalty
Issue Date: 2010
Publisher: Springer Heidelberg
Source: Journal of Systems Science and Complexity, 2010, v. 23, no. 3, p. 467-483 How to cite?
Journal: Journal of Systems Science and Complexity 
Abstract: This paper applies bilinear immersed finite elements (IFEs) in the interior penalty discontinuous Galerkin (DG) methods for solving a second order elliptic equation with discontinuous coefficient. A discontinuous bilinear IFE space is constructed and applied to both the symmetric and nonsymmetric interior penalty DG formulations. The new methods can solve an interface problem on a Cartesian mesh independent of the interface with local refinement at any locations needed even if the interface has a nontrivial geometry. Numerical examples are provided to show features of these methods.
URI: http://hdl.handle.net/10397/18884
DOI: 10.1007/s11424-010-0141-z
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

16
Last Week
0
Last month
0
Citations as of Sep 10, 2017

WEB OF SCIENCETM
Citations

16
Last Week
0
Last month
0
Citations as of Sep 13, 2017

Page view(s)

40
Last Week
2
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.